PRIMAL GEOMETRIC PROGRAMS TREATED BY LINEAR PROGRAMMING.

Aharon Ben-Tal, Adi Ben-Israel

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Necessary and sufficient optimality conditions, requiring no constraint qualifications, are given in terms of associated linear programs which also serve in the characterization of, and the reduction to, canonical programs. An iterative method for solving superconsistent geometric programs, based on the above conditions, is described.

Original languageEnglish (US)
Pages (from-to)538-556
Number of pages19
JournalSIAM Journal on Applied Mathematics
Volume30
Issue number3
DOIs
StatePublished - Jan 1 1976
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'PRIMAL GEOMETRIC PROGRAMS TREATED BY LINEAR PROGRAMMING.'. Together they form a unique fingerprint.

  • Cite this